Help on query formulation
Some new mean value theorems of Flett type. (English)
Int. J. Math. Educ. Sci. Technol. 45, No. 7, 1103-1107 (2014).
Summary: In this paper, we give some new mean value theorems, which are generalizations of {\it T. Flett}’s [“A mean value theorem", Math. Gaz. 42, No. 335, 38‒39 (1958)], {\it R. Myers}’ [“Some elementary results related to the mean value theorem", Two Year Coll. Math. J. 8, No. 1, 51‒53 (1977)] and {\it J. Tong}’s [Int. J. Math. Educ. Sci. Technol. 35, No. 6, 936‒941 (2004; ME 2011b.00795)] theorems.
Classification: I40 I50
Valid XHTML 1.0 Transitional Valid CSS!